# SDR REXA2015051200479

- Difficulty date: May 12, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 17,578 hours, 16,893 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Relay
- Condition: Failed
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR ASSIST MOTOR DOES NOT SHUT OFF AFTER DOOR IS CLOSED.  DEFERRED CABIN DOOR ASSIST SYS IAW MEL 52-11-11.  COMPLETED MX PROCEDURES, COMPLIED WITH DDG 52-11-11 ENTERED INTO MEL & MM02, MXC NOTIFIED TB.  R & R RELAY K1MB FROM JB2 IAW CMM 24-00-02. PERFORMED ADJUSTMENT TEST OF JB2 IAW AMM 24-01-02.  PERFORMED OPERATIONS CHECK OF PAX DOOR POWER ASSIST IAW AMM 52-11-08.  ALL CHECKED GOOD.  THIS CLEARS DM 001328.  OK FOR SERVICE.
